# SDR USAA990484

- Difficulty date: June 21, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546877143
- Condition: Cracked
- Location: Bs 727
- Part time: 38,169 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .300 INCH CRACK AT STATION 727 STRINGER 18A LEFT MAIN WHEEL WELL SHEAR WEB.  INSTALLED DEFECTIVE PART WITH IDENTICAL PART PER BOEING 6546877 BLUEPRINT.  (M)
